# SDR 95FDEA00308

- Difficulty date: March 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N185FE
- Make and model: Boeing 727-22
- Aircraft serial: 18871
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: BAC14902785
- Condition: Corrosion
- Location: Bs 960
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN AFT CARGO BAY BS 960 RBL 20 WL 144 ON L-ANGLE STIFFENER (HORIZONTAL) FOR BULKHEAD.  CORROSION OUT OF LIMIT PER FEDEX SRM 53-10-01 CUT OUT DAMAGED, FABRICATED PARTS, REPAIRED PER FEDEX SRM 51-40-04.
